Methotrexate, an anti-psoriatic drug possessing immunoregulatory, antiproliferative, and anti-inflammatory properties,
acts by blocking deoxyribonucleic acid and ribonucleic acid synthesis. It acts especially on rapidly dividing bone marrow cells and proliferating epithelia and mucosae. The toxicity of this double-edged sword occurs due to accidental excessive intake or daily dosing instead of weekly dosing. We report the case of a 31-year-old male with acute methotrexate toxicity presenting with ulcerations over pre-existing psoriatic plaques with foci of bleeding. Oral mucosal involvement in the form of buccal and palatal ulceration was present in the setting of sepsis, pancytopenia, and acute kidney injury. It is worth emphasizing the role of adequate prescription guidelines, patient education, stringent monitoring, early recognition of tell-tale signs of toxicity, timely leucovorin rescue, and the need for strict enforcement of regulations regarding the over-the-counter availability of such drugs, especially in developing countries.